Discussions that mention prozac

General Health board


When I stand up after sitting down for a long-ish period of time, I start to get tunnel vision and eventually everything turns black. I get really dizzy and my spine gets a tingling sensation. It doesn't happen every time I stand up, but maybe like 4 times week.

I think this happens to everyone sometimes, but not to the point where they black out completely and have to hold on to a wall or desk for about 5-7 seconds before regaining control.

I have never used drugs or smoked. I drink a little on occasion, but not in excess. The only medications I am on are birth control and prozac, and I've been taking both for longer than this has been happening. I thought it might be dehydration, but I starting drinking water like crazy and it didn't help. Any ideas at what this might be cause by? Does it sound like a serious problem that I should get checked out?